EconPapers    
Economics at your fingertips  
 

A Theory of Stability in Many-to-many Matching Markets

Federico Echenique and Jorge Oviedo

Levine's Working Paper Archive from David K. Levine

Date: 2003-11-18
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.dklevine.com/archive/refs4666156000000000374.pdf (application/pdf)

Related works:
Journal Article: A theory of stability in many-to-many matching markets (2006) Downloads
Working Paper: A Theory of Stability in Many-to-Many Matching Markets (2005) Downloads
Working Paper: A Theory of Stability in Many-to-many Matching Markets (2004) Downloads
Working Paper: A Theory of Stability in Many-to-Many Matching Markets (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levarc:666156000000000374

Access Statistics for this paper

More papers in Levine's Working Paper Archive from David K. Levine
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2025-03-30
Handle: RePEc:cla:levarc:666156000000000374